# SDR P5CA2018082217194

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,771 hours, 3,277 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rivet
- Part number: CR256444
- Condition: Loose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET LOOSE ON THE  NR 2 CORE COWL T/E UPPER RUBSTRIP.  REMOVED AND REPLACED THE DAMAGE FASTENER IAW SRM 51-40-02, REV 71, AND EI 72018A71M-4212 SEQUENCE A, REV 0.
